# SDR 2006UALA00761

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,722 hours, 28,609 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BS 727 HAS A CRACK LOCATED JUST BELOW STRINGER 14L.  REMOVED DAMAGE, FABRICATED FILLER AND SPLICE ANGLE AND INSTALLED PER AAR EA I060181 AND UAL EVA UA-EVA-60252.
